# SDR DALA2025090406539

- Difficulty date: September 2, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 66,313 hours, 34,685 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS ON STIFFENER AT UPPER ATTACHMENT OF THE RHS FR4 SLIDING WINOW FRAME.   COMPLIED WITH ER/A 563906-14AD. (1177815).
